RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 833–836 (Mi dan40533)  

This article is cited in 2 scientific papers (total in 2 papers)

PHYSICS

One-dimensional quasi collapse of Langmuir waves during the parametric action on the plasma

J. S. Sigov, Yu. V. Khodyrev

Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (685 kB)
UDC: 533.916
Presented: . . 
Received: 31.03.1976

Citation: J. S. Sigov, Yu. V. Khodyrev, “One-dimensional quasi collapse of Langmuir waves during the parametric action on the plasma”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 833–836

Citation in format AMSBIB
\Bibitem{SigKho76}
\by J.~S.~Sigov, Yu.~V.~Khodyrev
\paper One-dimensional quasi collapse of Langmuir waves during the parametric action on the plasma
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 833--836
\mathnet{http://mi.mathnet.ru/dan40533}


Linking options:
  • http://mi.mathnet.ru/eng/dan40533
  • http://mi.mathnet.ru/eng/dan/v229/i4/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Vyacheslavov, V. S. Burmasov, I. V. Kandaurov, È. P. Kruglyakov, O. I. Meshkov, A. L. Sanin, “Dissipation of strong Langmuir turbulence in nonisothermal non-Maxwellian plasma”, JETP Letters, 75:1 (2002), 41–54  mathnet  crossref
    2. A. G. Zagorodny, A. V. Kirichok, V. M. Kuklin, “One-dimensional modulational instability models of intense Langmuir plasma oscillations using the Silin–Zakharov equations”, Phys. Usp., 59:7 (2016), 669–688  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:14
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019